| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); No Code Available (3191)
| Date of Event |
09/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted; give date: unknown/not provided.The intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150 21.0 diopter intraocular lens (iol) was implanted in the patient''s right (od) operative eye on (b)(6) 2017.At 1 day postop, patient complaint of blurry vision and at 9th day halos was reported.Patient's pre and post-op best-corrected visual acuity (bcva): pre: 20/40; post: 20/25+.The facility was informed that the patient had a lens exchange performed by a different surgeon due to inability to adjust.No additional information was provided.The patient has bilateral implants.This report represents the right (od) eye and a separate report is submitted for the left (os) eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.